MAUDE Adverse Event Report: NOVADAQ TECHNOLOGIES VIDEO PROCESSOR/ILLUMINATOR (VPI); LAPAROSCOPE, GENERAL & PLASTIC SURGERY

NOVADAQ TECHNOLOGIES VIDEO PROCESSOR/ILLUMINATOR (VPI); LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number PC9000
Medical Device Problem Codes No Device Output (1435); Unintended Electrical Shock (4018)
Health Effect - Clinical Codes Shock (2072); Electric Shock (2554)
Date of Event 10/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the user experienced electric shock.
 
Event or Problem Description
It was reported that the user experienced electric shock.
 
Additional Manufacturer Narrative
Alleged failure: "it was reported that "(engineer) installed it on the stack first thing this morning, completed an electrical safety test and function check.On pre-use check the theatre staff found that the loan pc9001, sn (b)(6) would not switch on.Initial reporter (staff at account) was called to troubleshoot, as they inspected the device it gave them quite a significant electric shock.They can also confirm it does not switch on."" probable root cause/s: as reported, vpi could not power up.The failure was caused by a power supply failure.The device was returned for investigation and the reported failure mode was reproduced.The reported failure mode will be monitored for future re occurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that the user experienced electric shock.
 
Additional Manufacturer Narrative
Updating section d3: manufacturer entity g1: manufacturing site for devices fda registration number to 3012345110 - endoscopy (novadaq).

Brand Name
VIDEO PROCESSOR/ILLUMINATOR (VPI)
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
NOVADAQ TECHNOLOGIES
8329 eastlake drive, unit 101
burnaby
british columbia CA V5A 4 W2
CA  V5A 4W2
Manufacturer (Section G)
NOVADAQ TECHNOLOGIES
8329 eastlake drive, unit 101
burnaby
british columbia CA V5A 4 W2
CA   V5A 4W2
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key12789401
Report Number0002936485-2021-00620
Device Sequence Number17379933
Product Code GCJ
UDI-Device Identifier00858701006049
UDI-Public00858701006049
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150956
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC9000
Device Catalogue NumberPC9001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer10/12/2021
10/12/2021
Initial Report FDA Received Date11/10/2021
Supplement Report FDA Received Date12/22/2021
10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown